| Catalog Number |
5C4469C |
| Medical Device Problem Codes |
Disconnection (1171); Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).H11: the device was received and is currently awaiting evaluation.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the pull ring cap on the patient line of a homechoice cassette was found to be loose and it fell off.This occurred prior to use of the device for peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h3, h6 and h11.H11: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.The large blue pull ring cap was positioned onto the beige patient connector.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.